# SDR DALA2025032102141

- Difficulty date: March 21, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 101,140 hours, 26,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6807 DURING SERVICE CHECK FOUND EMERGENCY LIGHTS OUT AT ROWS 36-44. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M734 AND COMPLETED OPS CHECK IAW B 757 AMM 33-51. OPS CHECK GOOD. (6661109)
